# SDR AALA20100814TUL03

- Difficulty date: August 14, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED STRINGER 27 RIGHT STATION 1383.  REMOVED AND REPLACED WEB PER SRM 51-10-02-G8.
